MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated potassium results generated on the alinity c processing module for a 66-year-old male patient.The following results were provided: (customer provided reference range is 3.5-5.2 mmol/l) sid (b)(6) initial result = 6.50 mmol/l, repeat result = 4.9 mmol/l no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated potassium results generated on the architect c16000 processing module for a 66-year-old male patient.The following results were provided: (customer provided reference range is 3.5-5.2 mmol/l).Sid (b)(6) initial result = 6.50 mmol/l, repeat result = 4.9 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Correction in section b5: corrected typographical error of alinity c to architect c16000.The field service representative inspected the architect c16000 processing module, performed troubleshooting procedures, found there were bubbles in the 1ml syringe and replaced the part.Part replacement resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of complaint and trending data for the architect c16000 processing module did not identify any similar issues as described in this complaint.Additionally, review of complaint and trending data associated with 1ml syringe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any nonconformance or potential nonconformance related to the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c16000 processing module for serial number (b)(6) or 1ml syringe was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24909542
Report Number3016438761-2026-00220
Device Sequence Number9874665
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1ML SYRINGE, 09D41-03, UNKNOWN; 1ML SYRINGE, 09D41-03, UNKNOWN
Patient Age66 YR
Patient SexMale